... spreading on to my shoulder and my neck. Even my face is so swollen and numb. I am taking advil and tylenol. I am seeking the advice from anyone who can show me the technic to relieve the ear pain. I cannot go to work and i sleep so less now. I feel like crying every night. Also the pain on the left ear went to the right ear. I am having diabetes with high glucose. Is that why it is damaging my nervers. I am desperately seeking good advice. Thanks
Welcome to the ste, are you seeing an endocrinologist. That type of dr specializes in treatment of diabetics. High glucose with diabetes can cause multiple health problems, are you treating the diabetes with medications, diet and exercise? Have you had the dentist check your teeth. There is a possibility you have a tooth or gum problem causing the ear pain and something else going on with your neck, like a pinched nerve or disc problem, causing numbness. Needs to be checked out soon with an endrinologist and a dentist, then possibly and orthopedic. If you do have an infection, it is necessary to treat it now, as diabetics don't heal quickly or easily from infections. Best of luck, patti
Patti is so right in her answer. Also reccomend you see an ENT (ears , nose throat specialst.)They may have an answer for you too. I got what is referred to as "sudden deaf syndrome" & went tottally deaf in my left ear, but the noise & pain that goes with it is unreal! Sometimes I have to play music or turn the volume up on the TV just to be able to hear over the noise my ear is making in my head. Do not muck around about this problem. You do not want to lose you hearing. Could you also have a sinus infection? This could be part of the problem. You probably need an MRI to make sure the inner ears are ok. They did that much at least for me. Best of luck to you, I know your pain...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2011 • 2 answers
Posted 28 Nov 2011 • 3 answers
Posted 28 Nov 2011 • 2 answers
Posted 22 Apr 2015 • 1 answer
Posted 15 Sep 2016 • 1 answerFAQ by Drugs.com